# SDR AALA202210277253

- Difficulty date: September 19, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 63,256 hours, 33,675 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746001620200
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING LEADING EDGE SLAT TRACK 2  ATTACHMNENT / ECCENTRIC  BOLT BETWEEN WS 700 AND WS 1957, BETWEEN RIB 2 AND RIB 4. REPLACED BOLT PER TASK CARD 26C61057005.
